# SDR SWAA2023032412555

- Difficulty date: March 4, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 59,993 hours, 39,891 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRAILING EDGE ANGLE LOCATED ORSS 404 UPPER SIDE AT RT WING 2023-165214<[01] REPLACED ANGLE AND FASTENERS LOCATED ORSS 404 UPPER SIDE AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE AND FASTENERS LOCATED ORSS 404 UPPER SIDE AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGN-OFF BELOW
